Loading [MathJax]/jax/output/SVG/config.js
Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sbornik, 2018, Volume 19, Issue 1, Pages 176–186
DOI: https://doi.org/10.22405/2226-8383-2018-19-1-176-186
(Mi cheb630)
 

Variety with fractional codimension growth and the Specht problem

S. P. Mishchenkoa, O. V. Shulezhkob

a Ulyanovsk State University
b Ulyanovsk state pedagogical University named after I. N. Ulyanov
References:
Abstract: According to A.I. Maltsev, a set of linear algebras in which a fixed set of identities is called a variety. Using the language of the theory of Lie algebras, we say that the algebra is metabelian if it satisfies the identity $(xy)(zt)\equiv 0 $. A variety is called Specht if it is such a variety and any of its subvariety has a finite basis of identities. Codimension growth is determined by sequence of dimensions multilinear parts of a relatively free algebra of a variety. This sequence is called a sequence codimensions, referring to the multilinear spaces of the ideal identities of the variety. This article presents the results related to the problem of fractional polynomial growth. The review gives new examples of such varieties, and also give a new example of a variety with an infinite basis of identities.
Keywords: identity, variety, codimension, metabelian, shpecht.
Bibliographic databases:
Document Type: Article
UDC: 512.5
Language: Russian
Citation: S. P. Mishchenko, O. V. Shulezhko, “Variety with fractional codimension growth and the Specht problem”, Chebyshevskii Sb., 19:1 (2018), 176–186
Citation in format AMSBIB
\Bibitem{MisShu18}
\by S.~P.~Mishchenko, O.~V.~Shulezhko
\paper Variety with fractional codimension growth
and the Specht problem
\jour Chebyshevskii Sb.
\yr 2018
\vol 19
\issue 1
\pages 176--186
\mathnet{http://mi.mathnet.ru/cheb630}
\crossref{https://doi.org/10.22405/2226-8383-2018-19-1-176-186}
\elib{https://elibrary.ru/item.asp?id=36312685}
Linking options:
  • https://www.mathnet.ru/eng/cheb630
  • https://www.mathnet.ru/eng/cheb/v19/i1/p176
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:283
    Full-text PDF :78
    References:39
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025